# SDR ABXA2019102517162

- Difficulty date: October 17, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 62,518 hours, 43,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 522
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN THE FUSELAGE SKIN AT FUSELAGE STATION 522, STRINGER 25R.  THE GOUGE WAS CAUSED BY GROUND EQUIPMENT CONTACT. THE SKIN WAS REPAIRED. THE AIRPLANE WAS GROUNDED.
